RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 23, Issue 1  


Rational approximations of real numbers
V. A. Ivanov
3
Decompositions of nilpotent Lie algebras
F. M. Malyshev
27
Elementary representations of the Laguerre group
V. F. Molchanov
31
A system of quaternionic equations in four-dimensional complex space
V. E. Balabaev
41
A generalization of the inversion formulas of systems of power series in systems of implicit functions
V. A. Bolotov, A. P. Yuzhakov
47
Approximative compactness of the algebraic sum of sets
A. I. Vasil'ev
55
Proof of a theorem of Lusin
V. G. Kanovei
61
Precise inequalities for norms of functions, third partial, second mixed, or directional derivatives
V. N. Konovalov
67
Measurable Hermitian-positive functions
M. G. Krein
79
The Müntz–Szasz problem
V. I. Ladygin
91
Spherical multipliers
V. Z. Meshkov
105
The differential equations for the feynman amplitude of a single-loop graph with four vertices
V. A. Golubeva, V. Z. Ènol'skii
113
Proof of the Favard theorem on the existence of almost-periodic solution for an arbitrary Banach space
V. V. Zhikov
121
Scattered spaces not having scattered compactifications
V. I. Malykhin
127
Application of the coefficient of ergodicity in the estimation of the spectral radius of real matrices
Yu. A. Pykh
137
Nonclassical estimates of the error of approximation in the central limit theorem
V. I. Rotar'
143

Reports read at the Third Soviet-Japan Symposium on the Theory of Probability and Mathematical Statistics held at Tashkent during August–September 1975
The separating property of random matrices
M. B. Malyutov
155

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975
Splines with additional knots and the Cauchy problem
I. A. Pakhnutov
169
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019